Double periodic solutions with Jacobi elliptic functions for two generalized Hirota-Satsuma coupled KdV systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

84 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)335-337
Journal / PublicationPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume292
Issue number6
Publication statusPublished - 14 Jan 2002

Abstract

We make use of Jacobi elliptic functions to construct new double periodic wave solutions for two generalized Hirota-Satsuma coupled KdV systems. It is shown that these solutions exactly degenerate to the well-known soliton solutions at a limit condition. © 2002 Elsevier Science B.V. All rights reserved.

Research Area(s)

  • Generalized Hirota-Satsuma coupled KdV system, Jacobi elliptic function, Periodic wave solution

Citation Format(s)